Statins: The sign of ‘life-threatening’ muscle damage that can show up in the extremities

Date:

Share post:


“Swelling may be due to either muscle swelling, which would be non-pitting (does not indent when pressure is applied) and can and can appear either at presentation or after rehydration.”

Alternatively, added Doctor Shefner, swelling in the extremities could be caused by peripheral oedema, which would be pitting and occurs with rehydration.

He added: “Limb induration is occasionally present. Skin changes of ischaemic tissue injury, such as discolouration or blisters, may also be seen but are present in less than 10 percent of patients.”

The condition, or other milder forms of muscle inflammation from statins, can be diagnosed with a blood test measuring blood levels of creatinine kinase.

READ MORE: Statins: ‘Check with your doctor’ if you notice a sign around the eyes



LEAVE A REPLY

Please enter your comment!
Please enter your name here

spot_img

Related articles

'It's a well-known trick but it works': Packing tip will 'save space and reduce creases'

Many airlines enforce weight and size restrictions for both checked and cabin bags, which can see holidaymakers...

Novak Djokovic may not catch Laver Cup record that Roger Federer definitely never will

Another edition of the Laver Cup has drawn to a close in what was arguably the most...

'Key component!' Ex-Tory adviser takes aim at Truss as Cabinet split over immigration plan

It has been reported that the Cabinet members who approve of the plan are Kwasi Kwarteng, Nadhim...

Man Utd prediction Jose Mourinho made four years ago looks bang on thanks to Erik ten Hag

Last season, Ole Gunnar Solskjaer and Ralf Rangnick both struggled to find a back four that could...